# SDR CALA2021012700096

- Difficulty date: January 27, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 61,420 hours, 18,570 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ABOUT 60NM SOUTH OF KORD AT FL260 RT GEN/AC BUS OFFLINE FOLLOWED BY BOTH UTILITY, DID NOT SEE SMOKE OR A ELECTRICAL SMELL.  THE CAPT ALSO STATED THAT HE DID NOT HEAR A CHATTERING SOUND AND BUS POWER CONTROL UNIT BITE OF FAULTED DP TRIP, MAIN BUS OVERLAP ZONE.  ACCOMPLISHED FIM 24-20-00-810-802 PAGE 16 STEP D.  RING OUT OF IDG CT WIRING FROM GCU M146 B2070B A13 TO D13 WAS 3.2 M OHMS WITH SHAKE OUT WOULD DROP TO 7K OHMS.  POS C13 AND B13 WAS GOOD.  RESISTANCE CHECK AT IDG WAS GOOD.  FOUND CONNECTOR D1014P AT ENGINE FIREWALL DAMAGED AND PINS ARE FETTING.  REPLACED CONNECTOR AND BACK SHELL D1014P AND RE-PINNED ALL PIN CONTACTS, IAW SWPM 20-63-13.
